# SDR SWAA2014062529380

- Difficulty date: June 13, 2014
- Submitted: June 26, 2014
- Operation: Air carrier
- Aircraft: N392SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27379
- Aircraft time: 63,488 hours, 51,885 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546533
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE ANGLE CORRODED AT BS 500, BETWEEN STRINGER 26R TO 27R.  R & R ANGLE IAW SRM & DWG.
